# SDR CHQA201100383

- Difficulty date: September 7, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 26,963 hours, 25,516 cycles
- Engine: Allsn AE3007A
- Engine time: 23,753 hours, 22,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT-HAND OMEGA BEAM FLANGE ANGLE AT FRAME 19.  MAINTENANCE REPAIRED THE LEFT-HAND OMEGA BEAM FLANGE ANGLE AT FRAME 19 IN ACCORDANCE WITH SRM 53-00-10.
